MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS VITAMIN B12 II; RADIOASSAY, VITAMIN B12

ROCHE DIAGNOSTICS ELECSYS VITAMIN B12 II; RADIOASSAY, VITAMIN B12
Catalog Number 07028121190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for elecsys vitamin b12 ii (b12 ii) on a cobas e 801 analytical unit.The initial result was < 100 pg/ml with a data flag.On (b)(6) 2025, the physician questioned the initial result, and the sample was repeated with a result of 402 pg/ml.
 
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).Calibration and qc were acceptable.No issues were noted with the sample volume.No alarms were observed aside from
 
Additional Manufacturer Narrative
The customer has not complained of any further issues.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
ELECSYS VITAMIN B12 II
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22751459
Report Number1823260-2025-02422
Device Sequence Number15793685
Product Code CDD
UDI-Device Identifier04015630939848
UDI-Public04015630939848
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K151786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07028121190
Device Lot Number85339401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown